Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lowest order invariants for real-analytic surfaces in $\textbf {C}^ 2$
HTML articles powered by AMS MathViewer

by Gary A. Harris PDF
Trans. Amer. Math. Soc. 288 (1985), 413-422 Request permission

Abstract:

Suppose $M$ is a general real-analytic surface in complex euclidean two-space with complex tangent space at a point $p$. Further suppose $M$ is tangent to order $k$ at $p$. This paper determines a complete set of $k$th order local holomorphic invariants for $M$ at $p$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F25
  • Retrieve articles in all journals with MSC: 32F25
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 413-422
  • MSC: Primary 32F25
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773068-7
  • MathSciNet review: 773068